Michael Pedersen

Michael Pedersen

Professor, Head of section

DTU COMPUTE
Department of Applied Mathematics and Computer Science

Technical University of Denmark

Asmussens Allé

Building 303B, room 103

2800 Kgs. Lyngby

Request a vCard via e-mail.

Publications
Projects
Courses
Loading

Publications rss feed

2015
 

Stability patterns for a size-structured population model and its stage-structured counterpart

Zhang, Lai ; Pedersen, Michael ; Lin, Zhigui
in journal: Mathematical Biosciences (ISSN: 0025-5564) (DOI: http://dx.doi.org/10.1016/j.mbs.2015.06.014), vol: 267, pages: 109-123, 2015

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2015     |    DOI: http://dx.doi.org/10.1016/j.mbs.2015.06.014

2013
 

Global Existence and Blowup for a Parabolic Equation with a Non-Local Source and Absorption

Ling, Zhi ; Lin, Zhigui ; Pedersen, Michael
in journal: Acta Applicandae Mathematicae (ISSN: 0167-8019) (DOI: http://dx.doi.org/10.1007/s10440-012-9774-3), vol: 124, issue: 1, pages: 171-186, 2013

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2013     |    DOI: http://dx.doi.org/10.1007/s10440-012-9774-3

 

A free boundary problem for a reaction-diffusion system with nonlinear memory

Lin, Zhigui ; Ling, Zhi ; Pedersen, Michael
in journal: Zeitschrift fuer Angewandte Mathematik und Physik (ISSN: 0044-2275) (DOI: http://dx.doi.org/10.1007/s00033-013-0340-2), vol: 65, issue: 3, pages: 521-530, 2013

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2013     |    DOI: http://dx.doi.org/10.1007/s00033-013-0340-2

2011
 

Periodicity and blowup in a two-species cooperating model

Lin, Zhigui ; Liu, Jiahong ; Pedersen, Michael
in journal: Nonlinear Analysis: Real World Applications (ISSN: 1468-1218) (DOI: http://dx.doi.org/10.1016/j.nonrwa.2010.06.033), vol: 12, issue: 1, pages: 479-486, 2011

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2011     |    DOI: http://dx.doi.org/10.1016/j.nonrwa.2010.06.033

  PDF

Effects of growth curve plasticity on size-structured population dynamics

Zhang, Lai ; Lin, Zhigui ; Pedersen, Michael
in journal: Bulletin of Mathematical Biology (ISSN: 0092-8240) (DOI: http://dx.doi.org/10.1007/s11538-011-9675-z), vol: 74, pages: 327-345, 2011

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2011     |    DOI: http://dx.doi.org/10.1007/s11538-011-9675-z

2010
 

A predator-prey system with stage-structure for predator and nonlocal delay

Lin, Z.G. ; Pedersen, Michael ; Zhang, Lai
in journal: Nonlinear Analysis: Theory, Methods & Applications (ISSN: 0362-546X) (DOI: http://dx.doi.org/10.1016/j.na.2009.10.002), vol: 72, issue: 3-4, pages: 2019-2030, 2010

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2010     |    DOI: http://dx.doi.org/10.1016/j.na.2009.10.002

 

Traveling wave solutions for reaction-diffusion systems

Pedersen, Michael ; Lin, Zhigui ; Tian, Canrong
in journal: Nonlinear Analysis: Theory, Methods & Applications (ISSN: 0362-546X) (DOI: http://dx.doi.org/10.1016/j.na.2010.07.010), vol: 73, issue: 10, pages: 3303-3313, 2010

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2010     |    DOI: http://dx.doi.org/10.1016/j.na.2010.07.010

2009
 

Well-posedness of inverse problems for systems with time dependent parameters

Banks, H. T. ; Pedersen, Michael
in journal: Arabian Journal for Science and Engineering. Section B: Engineering (ISSN: 1319-8025), vol: 34, issue: 1D, pages: 39-58, 2009

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2009

2008
 

A variational formulation of the controlled plate model

Pedersen, Michael
in journal: International Journal of Pure and Applied Mathematics (ISSN: 1311-8080), vol: 43, issue: 1, pages: 27-42, 2008

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2008